# SDR SIMA20180808001

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 28,843 hours, 27,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 6100928
- Condition: Burned Out
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REAR CABIN FLASHLIGHT NOT WORKING.   FOUND THE BULB TO BE BURNED OUT.  REMOVED AND REPLACED THE AFT FLASHLIGHT ASSY,  OPS CHECKED GOOD IAW AMM 33-50-16.
